# SDR 2016FA0000211

- Difficulty date: May 6, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N828SR
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7887169
- Aircraft time: 3,854 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6270140
- Condition: Broken
- Location: Elevator
- Part time: 3,854 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL CABLE BROKE DUE TO CORROSION AT THE CABLE CONNECTOR FOR THE TURNBUCKLE.  RECOMMEND AN INSPECTION WITH A 10 POWER MAGNIFYING GLASS TO DETECT ANY CRACKS AT THE CABLE TURNBUCKLES ATTACHMENTS.
